Unified nonlinear Lagrangian approach to duality and optimal paths

C. Y. Wang, Xiaoqi Yang, X. M. Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)

Abstract

In the context of an inequality constrained optimization problem, we present a unified nonlinear Lagrangian dual scheme and establish necessary and sufficient conditions for the zero duality gap property. From these results, we derive necessary and sufficient conditions for four classes of zero duality gap properties and establish the equivalence among them. Finally, we obtain the convergence of an optimal path for the unified scheme and present a sufficient condition for the finite termination of the optimal path.
Original languageEnglish
Pages (from-to)85-100
Number of pages16
JournalJournal of Optimization Theory and Applications
Volume135
Issue number1
DOIs
Publication statusPublished - 1 Oct 2007

Keywords

  • Finite termination
  • Nonlinear augmented Lagrangians
  • Nonlinear Lagrangians
  • Optimal paths
  • Zero duality gap

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this